# SDR VNAA0507022

- Difficulty date: July 25, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 3,378 hours, 3,374 cycles
- Engine: Ge CF343B1
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 47466D1
- Condition: Discharged
- Location: Left
- Part time: 2,034 hours, 2,034 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: F, A

## Discrepancy

THE CARGO BTL LOW CAUTION MESSAGE ILLUMINATED IN FLIGHT.  THE CREW RETURNED TO CLT WHERE MAINTENANCE DEFERRED THE CARGO FIRE EXTINGUISHING SYSTEM IAW MEL 26-25-01C AND RELEASED THE AIRCRAFT FOR SERVICE.  MAINTENANCE IN TYS REMOVED & REPLACED THE LT CARGO COMPARTMENT FIRE BOTTLE IAW CRJ200 AMM 26-25-01-400(000)-801.  THE OPERATIONAL CHECK WAS GOOD.  THE MEL WAS CLEARED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
